RUS  ENG
Full version
JOURNALS // Lobachevskii Journal of Mathematics // Archive

Lobachevskii J. Math., 2005 Volume 19, Pages 13–28 (Mi ljm59)

Finite dimensional dynamics for Kolmogorov–Petrovsky–Piskunov equation

B. S. Kruglikov, O. V. Lychagina

University of Tromsø

Abstract: We construct new finite-dimensional submanifolds in the solution space of Kolmogorov–Petrovsky–Piskunov equation. We describe the corresponding evolutionary dynamics and exact solutions.

Keywords: evolutionary dynamics, symmetry, compatibility, exact solutions.

Submitted by: M. A. Malakhaltsev
Received: 18.12.2005

Language: English



Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025